TITLE

Idiopathic intracranial hypertension

AUTHOR(S)
Belliveau, Michel J.; ten Hove, Martin W.
PUB. DATE
November 2011
SOURCE
CMAJ: Canadian Medical Association Journal;11/8/2011, Vol. 183 Issue 16, p1881
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article offers information about idiopathic intracranial hypertension. It mentions that young obese women are the primary target of idiopathic intracranial hypertension. It also notes that the vision of patients with idiopathic intracranial hypertension changes due to the raised intracranial pressure or the papilleddema.
ACCESSION #
67229190

 

Related Articles

  • Elephantiasis nostras verrucosa: A rare case of thyroid dermopathy. Schiavo, Ada Lo; Caccavale, Stefano; Alfano, Rossella; Puca, Rosa V.; Cozzi, Roberto // Indian Journal of Dermatology, Venereology & Leprology;Sep/Oct2012, Vol. 78 Issue 5, p650 

    The article presents the case study of a 43-year-old obese man with a bilateral non-pitting edema of his legs. The appearance of his legs is described which is woody and had malodorous, fungating, verrucous skin lesions. It discusses the results of the patient's laboratory examinations which led...

  • Salvage of Inaccessible Arteriovenous Fistulas in Obese Patients: A Review of 132 Brachiocephalic Fistulas. STOIKES, NATHANIEL; NEZAKATGOO, NOSRATOLLAH; FISCHER, PETER; BAHR, MICHAEL; MAGNOTTI, LOUIS // American Surgeon;Aug2009, Vol. 75 Issue 8, p705 

    The two main factors leading to a functional fistula are maturity and accessibility. The aim of this review was to describe a technique of superficialization for inaccessible brachiocephalic fistulas, and to identify the patients that benefit from superficialization. One hundred and thirty-two...

  • Obese: BP targets 'are not attainable'  // Pulse;10/25/2004, Vol. 64 Issue 42, p21 

    Reports on a study suggesting that use of multiple antihypertensive drugs are ineffective in controlling hypertension in many obese patients. Risk of hypertension among obese patients.

  • Losartan.  // Reactions Weekly;10/17/2009, Issue 1274, p27 

    The article describes the case of a 44-year-old morbidly obese male patient who experienced angioedema while taking losartan. It notes that angioedema resulted to hypoxic heart arrest and subsequent Lance-Adams syndrome. He presented with swelling of his head and neck and progressive respiratory...

  • Obesity-related hypertension: Many factors affect response to Tx.  // Modern Medicine;Dec98, Vol. 66 Issue 12, p29 

    Presents an abstract of the study `Nocturnal reduction of blood pressure and the antihypertensive response to a diuretic or angiotensin-converting enzyme inhibitor in obese hypertensive patients,' by M. R. Weir, E. Reisin, B. Falkner, et al., which appeared in the `American Journal of...

  • Contrast media.  // Reactions Weekly;8/30/2008, Issue 1217, p12 

    The article describes the case of a 55-year-old woman who experienced orbital oedema and reversible blindess during treatment with systemic contrast media. She received IV contrast media for an orbitan computed tomography scan but experienced bilateral loss of vision over an approximately 10...

  • Woman referred for acute progressive visual loss in both eyes.  // Ocular Surgery News;8/10/2009, Vol. 27 Issue 15, p30 

    This article discusses the case of a 36-year-old woman with acute bilateral disc edema who was referred to the New England Eye Center for acute progressive visual loss in both eyes. She also experienced dizziness and tinnitus. Particular focus is given to her other medical problems and family...

  • Enalapril.  // Reactions Weekly;3/7/2009, Issue 1242, p22 

    The article describes the case of a 59-year-old woman with hypertension who experienced angioedema during treatment with enalapril. The patient presented with sudden-onset tongue swelling, swallowing difficulty and mouth numbness. The results of a computed tomography scan and a contrast-enhanced...

  • ACE inhibitors.  // Reactions Weekly;3/8/2008, Issue 1192, p4 

    The article describes the case of a 40-year-old woman with hypertension who received an ACE inhibitor to treat her condition. After 4 weeks of therapy, the patient developed life-threatening angioedema and required intubation. The ACE was inhibitor was discontinued, and after a month, her...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics